Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

RL9141
Newbie

Reged: 11/29/10
Posts: 9
Loc: Tennessee
Atripla- Rash/Side Effect
      02/20/11 01:01 PM

Yesterday (saturday) made one week of being on Atripla. I started breaking out all over my body. It looks like chicken pox, small red dots all over my body. I've taken some Bendryl. This morning (Sunday) it is worse. It's covered more of my body and is now on my face. I've read that the Atripla causes this "freckle" rash on the body. It's not like a rash that is a big mass, it's little dots all over. I need to know if this is normal, how long will it last, and when will it go away. I look horrible. I certainly can't go to work like this. I won't be able to call my Doctor's office until tomorrow, and that's if they're open on President's day. Any comments would be very appreciated!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla- Rash/Side Effect RL9141 02/20/11 01:01 PM
. * Re: Atripla- Rash/Side Effect RL9141   02/22/11 11:33 AM
. * Re: Atripla- Rash/Side Effect kicker   02/20/11 05:08 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4029

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3